Ulster University Logo

Algorithms for Subsequence Combinatorics

Elzinga, Cees, Rahmann, Sven and Wang, Hui (2008) Algorithms for Subsequence Combinatorics. Theoretical Computer Science, 409 (3). pp. 394-404. [Journal article]

Full text not available from this repository.

DOI: 10.1016/j.tcs.2008.08.035

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:9675
Deposited By: Professor Hui Wang
Deposited On:01 Feb 2010 14:32
Last Modified:09 May 2016 10:56

Repository Staff Only: item control page